# SDR FDEA201309062140

- Difficulty date: September 6, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1681, LONGERON 12R FOUND DENTED.  REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 53.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
